# SDR CA040816001

- Difficulty date: August 16, 2004
- Submitted: October 5, 2004
- Operation: General aviation
- Make and model: Bbavia 8GCBC
- Aircraft time: 652 hours
- Engine: Lyc O360C2E
- Propeller: Mcauly 1A200*
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Cable
- Part number: 19023
- Condition: Frayed
- Location: Flap Control
- Stage of operation: IN
- How discovered: O
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

(CAN) LT AND RT CABLES FRAYED AT WING ROOT PULLEYS. CABLES REPLACED WITH GALVANIZED.
